# SDR YENA2019102219602

- Difficulty date: October 19, 2019
- Submitted: October 22, 2019
- Operation: Air carrier
- Aircraft: N779JB
- Make and model: Airbus A320-232
- Aircraft serial: 3811
- Aircraft time: 43,120 hours, 14,718 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Frames 66-68
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, CORROSION LOWER SILL LOCATED FLOOR STRUCTURE AT LEVEL STR 23L FR 66 TO FR 68R AT AFT GALLEY AREA (1 EA); REMOVED AND REPLACED NEW LOWER SILL LOCATED FLOOR STRUCTURE AT LEVEL STR 23L FR 66 TO FR 68 AT AFT GALLEY AREA 1EA IAW SRM A320 51-72-11 AND DRAWING D53480505 TOOL USED CALIPER PN 500-197-30 SN A16208709 DUE DATE FEB 06-2020 ALL WORK ACCOMPLISHED ON AEROMAN NR 2019-309281
